# SDR AALA201802059023

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 11,483 hours, 3,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXIT MARKER BROKEN OFF LOWER FASTENER. THE AIRCRAFT WAS GROUNDED.  REPLACED  AND OPS CHECKED NORMAL IAW AMM 33-51-13.
